M. Bertolini, M. A. Seveso and R. Venerucci,
Reciprocity laws for diagonal classes and rational points on elliptic curves,

Preprint (2017).

 
A. Berti, M. Bertolini and R. Venerucci,
Congruences between modular forms and the Birch and Swinnerton-Dyer conjecture,
in Elliptic curves, modular forms and Iwasawa theoryJohn Coates' 70th Birthday Proceedings
Springer Proc. Math. Stat., 188 (2016). 

R. Venerucci,  
Exceptional zero formulae and a conjecture of Perrin-Riou,
Invent. Math. 203 (2016), 923–972.
 
R. Venerucci,
On the p-converse of the Kolyvagin-Gross-Zagier theorem
Comment. Math. Helv. 91 (2016), 397–444.
 
R. Venerucci,
p-adic regulators and p-adic families of modular forms.  
Ph.D. Thesis, Università degli Studi di Milano (2013)